Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print + Online
See all formats and pricing
More options …
Volume 1985, Issue 355


On singular moduli.

Don B. Zagier / B.H. Gross
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1985.355.191

About the article

Published Online: 2009-12-09

Published in Print: 1985-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1985, Issue 355, Pages 191–220, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1985.355.191.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Kristin Lauter and Bianca Viray
International Mathematics Research Notices, 2015, Volume 2015, Number 19, Page 9206
Eyal Goren and Kristin Lauter
Algebra & Number Theory, 2013, Volume 7, Number 6, Page 1405
Benjamin Howard
Annals of Mathematics, 2012, Volume 176, Number 2, Page 1097

Comments (0)

Please log in or register to comment.
Log in